Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Suffering from severe cramps in the upper right leg after a heart catherization. No blood clots. Difficulty in walking due to pain. Is this normal?

I just recently (about 2 weeks ago) had a heart cath - everything was good, however, I am suffering severe cramps in my lupper right leg between the knee and thigh. My cardiologist did a scann and there was no indication of a blood clot. He said it was most likely an inflammation and should go away in a few weeks! This is very painful, I am taking Aleve , in the evening when I am sleeping I am getting severe foot cramps and leg cramps, but mostly when I try to walk a distance it is very painful. What may have cause this to happen?
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

     It is reassuring that there is no clot.     
     Review your medicines – statins? Diuretics can cause electrolyte changes...
     If the cath was done from the thigh (Femoral artery) – irritation or injury to the adjoining femoral nerve is likely to be responsible .

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor